RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 64, Issue 4  


Stereotype locally convex spaces
S. S. Akbarov
3
Asymptotics of any order for the eigenvalues and eigenfunctions of the Sturm–Liouville boundary-value problem on a segment with a summable potential
V. A. Vinokurov, V. A. Sadovnichii
47
Bounded solutions of differential inclusions with homogeneous principal parts
V. S. Klimov
109
Spectral synthesis in certain spaces of entire functions of exponential type and its applications
O. V. Odinokov
131
On the Brauer group
S. G. Tankeev
141
A theorem of existence of an optimal control for the Goursat–Darboux problem without convexity assumptions
A. A. Tolstonogov
163
Takesaki's duality theorem and continuous decomposition for real factors of type III
Sh. M. Usmanov
183
The structure of the set of cube-free $Z$-words in a two-letter alphabet
A. M. Shur
201
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019